On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.166.207.223
Access to elec. publ.: SémCong

Astérisque

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Year:
Number:

Search


Catalogue & orders

Astérisque - Titles - 322 (2008) 39-69

Titles < 2008 < 322

Géométrie différentielle, physique mathématique, mathématiques et société (II)
Volume en l'honneur de Jean Pierre Bourguignon

Oussama Hijazi (éditeur)
Astérisque 322 (2008), xvi+256 pages
Buy the book
Presentation, Summary

A survey of the hypoelliptic Laplacian
Jean-Michel Bismut
Astérisque 322 (2008), 39-69

Résumé :
Compte-rendu sur le laplacien hypoelliptique
Le but de cet article est d'établir un compte-rendu de la construction du laplacien hypoelliptique dans le contexte de la théorie de de Rham des variétés lisses, ainsi que de la construction de l'opérateur de Dirac hypoelliptique dans le contexte des variétés kähleriennes complexes.

Mots-clefs : Équations hypoelliptiques, théorie de Hodge, théorie d'index et théorème de point fixe associés

Abstract:
The purpose of this paper is to review the construction of the hypoelliptic Laplacian, in the context of de Rham theory for smooth manifolds, and also the construction of the hypoelliptic Dirac operator in the context of complex Kähler manifolds.

Keywords: Hypoelliptic equations, Hodge theory, Index theory and related fixed point theorems

Class. math. : 35H10, 58A14, 58J20


ISSN : 0303-1179
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Berthomieu, A. and Bismut, Jean-Michel
Quillen metrics and higher analytic torsion forms
J. reine angew. Math. 457 (1994) 85–184
Math Reviews MR96d:32036
2
Bismut, Jean-Michel
Koszul complexes, harmonic oscillators, and the Todd class
J. Amer. Math. Soc. 3 (1990) 159–256
Math Reviews MR91b:58245
3
Bismut, Jean-Michel
The hypoelliptic Laplacian on the cotangent bundle
J. Amer. Math. Soc. 18 (2005) 379–476
Math Reviews MR2137981
4
Bismut, Jean-Michel
The hypoelliptic Laplacian and Chern-Gauss-Bonnet
in Differential geometry and physics
Nankai Tracts Math. 10 (2006) 38–52
Math Reviews MR2322387
5
Bismut, Jean-Michel
The hypoelliptic Dirac operator
in Geometry and dynamics of groups and spaces
Progr. Math. 265 (2008) 113–246
Math Reviews MR2402405
6
Bismut, Jean-Michel
Loop spaces and the hypoelliptic Laplacian
Comm. Pure Appl. Math. 61 (2008) 559–593
Math Reviews MR2383933
7
Bismut, Jean-Michel and Lebeau, G.
Complex immersions and Quillen metrics
Publ. Math. I.H.É.S. 74 (1991)
Math Reviews MR94a:58205
8
Bismut, Jean-Michel and Lebeau, G.
The hypoelliptic Laplacian and Ray-Singer metrics
Annals of Mathematics Studies, vol. AM-167, Princeton University Press, 2008
9
Bismut, Jean-Michel and Zhang, W. P.
An extension of a theorem by Cheeger and Müller
Astérisque 205 (1992) 235
Math Reviews MR93j:58138
10
Bismut, Jean-Michel and Zhang, W. P.
Milnor and Ray-Singer metrics on the equivariant determinant of a flat vector bundle
Geom. Funct. Anal. 4 (1994) 136–212
Math Reviews MR96f:58179
11
Cheeger, Jeff
Analytic torsion and the heat equation
Ann. of Math. 109 (1979) 259–322
Math Reviews MR80j:58065a
12
Helffer, B. and Sjöstrand, J.
Puits multiples en mécanique semi-classique. IV. Étude du complexe de Witten
Comm. Partial Differential Equations 10 (1985) 245–340
Math Reviews MR87i:35162
13
Hitchin, N.
Harmonic spinors
Advances in Math. 14 (1974) 1–55
Math Reviews MR0358873
14
Hörmander, L.
Hypoelliptic second order differential equations
Acta Math. 119 (1967) 147–171
Math Reviews MR36 \#5526
15
Kolmogoroff, A.
Zufällige Bewegungen (zur Theorie der Brownschen Bewegung)
Ann. of Math. 35 (1934) 116–117
Math Reviews MR1 503 147
16
Müller, W.
Analytic torsion and R-torsion of Riemannian manifolds
Adv. in Math. 28 (1978) 233–305
Math Reviews MR80j:58065b
17
Quillen, D.
Determinants of Cauchy-Riemann operators on Riemann surfaces
Functional Anal. Appl. 19 (1985) 31–34
Math Reviews MR86g:32035
18
Quillen, D.
Superconnections and the Chern character
Topology 24 (1985) 89–95
Math Reviews MR86m:58010
19
Ray, D. B. and Singer, I. M.
R-torsion and the Laplacian on Riemannian manifolds
Advances in Math. 7 (1971) 145–210
Math Reviews MR45 \#4447
20
Witten, E.
Supersymmetry and Morse theory
J. Differential Geom. 17 (1982) 661–692
Math Reviews MR84b:58111